# SDR ASAA2016010314622

- Difficulty date: January 3, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,629 hours, 2,833 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK CAUTION LIGHT ILLUMINATED DURING CRUISE.  32,000 AND 40 PSI DUCT PRESSURE, RT PACK CAUTION DID NOT EXTINGUISH AFTER SYSTEM RESET.  ACFT GROUNDED. PERFORMED FIM TASK 21-62, TASK 854, STEP E.  MAINTENANCE MESSAGE SHOWN FOR RAM AIR EXIT. EXAMINED RAM AIR EXIT ACTUATORS, 28 VOLTS DC BETWEEN PINS 4 & 16, GREEN N2 LRU FAULT ON. PERFORMED REPAIR CONFIRMATION PER STEP 6 AND NO FAULTS NOTED. PERFORMED AMM TASK 21-51-00-730-801 AND NO FAULTS NOTED.  PACK OPERATES NORMALLY WITH NO FAULTS NOTED.
